# SDR BLI2001F00000

- Difficulty date: August 8, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N58TC
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000261
- Engine: Pwa JT15D1
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Failed
- Location: Air Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR DUCT OVERHEAT ANNUNCIATOR ON IN FLIGHT.  AIRCRAFT LANDED, DUCT SENSOR REPLACED BY REPAIR STATION.  SYSTEM OPS CHECKED GOOD.  RETURNED TO SERVICE.
